In a recent work (Int Math Res Not 24:18604-18612, 2021), Carlen-Jauslin-Lieb-Loss studied the convolution inequality on and proved that the real integrable solutions of the above inequality must be non-negative and satisfy the non-trivial bound . Nakamura-Sawano then generalized their result to -fold convolution (J Geom Anal 35:68, 2025). In this article, we replace the monomials by genuine polynomials and study the real-valued solutions of the iterated convolution inequality \begin{equation*} f \ge \displaystyle\sum_{n=2}^N a_n \left(^n f\right) :, \end{equation} where is an integer and for , are non-negative integers with at least one of them positive. We prove that must be non-negative and satisfy the non-trivial bound where and is the unique zero of in . We also have an analogue of our result for Riemannian Symmetric Spaces of non-compact type. Our arguments involve Fourier Analysis and Complex analysis. We then apply our result to obtain an a priori estimate for solutions of an integro-differential equation which is related to the physical problem of the ground state energy of the Bose gas in the classical Euclidean setting.

生成讲解博客的中文版本

生成AI智能校验的中文版本